advertisement
Question
Posted by: Angel Eyes | 2009/09/14

Spotting

Hi There
I have endo So I am on the pill (Yasmin) I do not take the Placebo, so I don' t get periods, I break every 6 mnths.
For the past month I have been spotting, what could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably breakthrough bleeding. This does occur when you have skipped the placebos for several months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement